MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT PLUS CH14; INTERMITTENT CATHETER

COLOPLAST A/S SPEEDICATH COMPACT PLUS CH14; INTERMITTENT CATHETER
Model Number 2881401400
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 07/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was received for evaluation.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence, should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.A recheck of the product documentation for this lot number did not reveal any norm deviation that could be related to the complaint.However, the complaints are monitored closely for a forming trend and reported to management on a monthly basis.A corrective action is ongoing- where all relevant documentation about findings and actions are stated.
 
Event or Problem Description
According to the information received, product not extending all the way.End user stated that because she did not have any more catheters, she then tried to pull one out with her teeth and somehow damaged her teeth.She was not able to get the catheters to fully extend.I do not know the extent of the damage to her teeth.

Brand Name
SPEEDICATH COMPACT PLUS CH14
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5848356
Report Number3006606901-2016-00027
Device Sequence Number414524
Product Code GBM
UDI-Device Identifier05708932020633
UDI-Public05708932020633
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2881401400
Device Catalogue Number2881401400
Device Lot Number4749450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2016
Initial Report FDA Received Date08/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;